Why do i feel better after stopping my medication?
hi i ran out of medication a week ago and since then i've been feeling amazing. like better than i've felt a LONG time. idk why this is. i was on wellbutrin 300mg and seroquel 150mg for my depression. the only negative affect i've had was less sleep but that's because the seroquel made my sleepy and i got too used to it. i don't know if this is a good thing or not because i'm afraid of having a relapse. should i see a psychiatrist even though i don't want medication right now? thanks
Well I don't know what you have done since then, but I would say if you have a history of depression then you should continue to see someone for that even if you don't want to be on meds. It would be helpful to be under a doctors care just in case you do relapse also.
I just like to say. Welcome done 4 cumming of your meds. But. U should tell the. Doctor. Huni. I come of seroqel. And I was on 300 mg. I. Had to go bk on the meds. Really bad. Side effects. Never. Again. How are u now. X
It's not a good idea to just stop a medication. I actually did a similiar thing a number of years ago. Interestingly enough, the medication was Wellbutrin. I was going through a very bad depression a number of years ago. I was under the care of a psychiatrist as well. He prescribed Wellbutrin for me, actually Wellbutrin 150 milligrams once a day. Without
telling him, I went off the Wellbutrin 150 milligrams. I wanted to prove I
didn't need the medication after all. I was okay for awhile. But the depression came back. Due to the fact that I had been on Wellbutrin before, my family doctor put me on Wellbutrin 150 again. Sometimes depression runs in families. Anyway, I'm recovered from my second depression. The second depression never got as bad as the first time I
had depression because I caught it in the beginning because I recognized the symptoms of my depression returning. I'm still on the antidepressant
Wellbutrin. I'm pretty sure I will have to take it all my life, but that's okay.
Taking an antidepressant is not a sign of weakness. It's a sign of strength.
It keeps my depression under control. As far as a sleeping aid, I recommend melatonin because it's natural as your body produces it.
Some people don't manufacture enough malatonin. Wellbutrin will balance the serotin in your brain. Unfortunately, I'm only reading your post now which I realize was written by you some time ago now. I hope you're feeling better and I hope you decided to go back on the antidepressant.
Medication is part of the solution to keeping depression under control but so is talking. Talking about your worries and concerns to a counsellor can be very helpful. I wish you well in your healing journey.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.